# SDR IPXA09554844

- Difficulty date: February 15, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 17,391 hours, 11,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 APU LIGHT HAS CORROSION AROUND THE AFT LWR NUT PLATE, 3RD NUT PLATE GOING FROM THE AFT LWR END OF CUTOUT.  REQUIRES REMOVAL OF APU DUCTING AND APU INLET HOUSING.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT APU DOOR HOUSING MOUNT ANGLES PER SRM 51-40-02, SRM 53-00-03-1A1.
